# SDR DL76G081139

- Difficulty date: September 2, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 42,920 hours, 6,308 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flap Position
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

TRAILING EDGE FLAPS SHUTDOWN.  REMOVED AND REPLACED NR 4 FLAP POSITION TRANSMITTER PER AMM.
